Euclidean algorithm in different norms

I. Ruzsa, Péter P. Varjú

Research output: Contribution to journalArticle

Abstract

We describe those norm-like functions on the integers which admit a Euclidean algorithm.

Original languageEnglish
Pages (from-to)245-249
Number of pages5
JournalPublicationes Mathematicae
Volume78
Issue number1
DOIs
Publication statusPublished - 2011

Fingerprint

Euclidean algorithm
Norm
Integer

Keywords

  • Multiplicative function
  • Norm

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Euclidean algorithm in different norms. / Ruzsa, I.; Varjú, Péter P.

In: Publicationes Mathematicae, Vol. 78, No. 1, 2011, p. 245-249.

Research output: Contribution to journalArticle

Ruzsa, I. ; Varjú, Péter P. / Euclidean algorithm in different norms. In: Publicationes Mathematicae. 2011 ; Vol. 78, No. 1. pp. 245-249.
@article{676a8338b11448deb07580d0eb63a5fa,
title = "Euclidean algorithm in different norms",
abstract = "We describe those norm-like functions on the integers which admit a Euclidean algorithm.",
keywords = "Multiplicative function, Norm",
author = "I. Ruzsa and Varj{\'u}, {P{\'e}ter P.}",
year = "2011",
doi = "10.5486/PMD.2011.4804",
language = "English",
volume = "78",
pages = "245--249",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "1",

}

TY - JOUR

T1 - Euclidean algorithm in different norms

AU - Ruzsa, I.

AU - Varjú, Péter P.

PY - 2011

Y1 - 2011

N2 - We describe those norm-like functions on the integers which admit a Euclidean algorithm.

AB - We describe those norm-like functions on the integers which admit a Euclidean algorithm.

KW - Multiplicative function

KW - Norm

UR - http://www.scopus.com/inward/record.url?scp=79955594744&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79955594744&partnerID=8YFLogxK

U2 - 10.5486/PMD.2011.4804

DO - 10.5486/PMD.2011.4804

M3 - Article

AN - SCOPUS:79955594744

VL - 78

SP - 245

EP - 249

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

IS - 1

ER -